A Monte Carlo method for backward stochastic differential equations with Hermite martingales

Antoon Pelsser, Kossi Gnameho*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)37-60
Number of pages24
JournalMonte Carlo Methods and Applications
Volume25
Issue number1
DOIs
Publication statusPublished - Mar 2019

Keywords

  • Regression
  • BSDE
  • ODE
  • Hermite polynomials
  • martingale
  • RUNGE-KUTTA METHODS
  • NUMERICAL-SIMULATION
  • BSDES
  • TIME
  • APPROXIMATION
  • CONVERGENCE
  • SCHEME

Cite this